# SDR A6WA201140369

- Difficulty date: April 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cover
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COVER 311BZ CRACKED AT WELD AT TOP OF COVER.  REPAIRED APU ENCLOSURE DOOR 311BZ IAW REO 601R-49-11-070, REV A.
